Doctor insights on:
Birth Control Nausea
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
I get nauseous frequently. It's gotten better since i stopped taking birth control. Could the nausea have hormonal causes?
Nausea: Yes it could have a hormonal cause. But also a multitude of other causes could be responsible. Could you be pregnant? A detailed history including medication history and a physical examination with labs can help pinpoint the cause. I would suggest that you see your primary care or gp( if you are in the uk). ...Read more
Sometimes: Some women get nausea with birth control - often this gets better if they stay on the medication and it slowly resolves, but some women have continued issues with this. Often taking either in the morning or at bedtime may minimize this. You will have to see how it affects you - i also have patients who never have any issues with this. ...Read more
Last week my bf ejaculated in me and i took the pill next choice. Im also on birth control .Today im nausea and have a major headache. What can it be?
The dr thinks im pregnant but to early no birth control leg cramps nausea gasy ureinate more cramps in vagina?
Possible: Urine and blood tests typically are positive around the time of the first missed period. Leg cramps aren't typically a sign of pregnancy, but nausea, needing to urinate more often, breast tenderness, and fatigue typically are. You should do a repeat pregnancy test in a few days to a week. If you don't want to be pregnant and aren't pregnant currently, birth control is a good idea. ...Read more
When I take birth control pills I feel nausea, especially at night time. Even though I take them in the mornings with meal. Should I stop or continue?
Birth control: Try taking the pill before bedtime instead of the morning ...Read more
I read an article by a gyn on a major health website that to avoid side effects (ie. Nausea), birth control pills may be inserted vaginally. True?
Not documented: Oral contraceptives can be absorbed vaginally, but the efficacy of this method or side effects have not been documented. ...Read more
What are the side effects of the Depo-Provera shot for birth control? Im experiencing headaches, nausea and increase of apetite. Could it be my Depo-Provera expired?
Typical : Increase appetitie is very typical which is why some womem gain weight on depo. If your depo is expired and you did not get your next shot then it is not in your system and is unlikely to cause the symptoms. You should take a pregnancy test if your are no longer on birth control. ...Read more
Is it normal for birth control pills to cause nausea sore breasts weird metal taste in mouth? I am on my second month so is my body still adapting?
Took Ella (ulipristal acetate) ec n also gave me ortho tri cyclen to take the next day never have taken birth control pills I feel nausea sore breast cramps is it normal?
Ella (ulipristal acetate): The most common side effects of Ella (ulipristal acetate) are headache, nausea, and abdominal or stomach pain, dizziness, tired feeling, or menstrual pain. Further the birth control pills can cause the same symptoms. I expect your experiencing normal symptoms. Hope this helps. DrG ...Read more
I am 8 days late for my period. No birth control method. Mild cramping, nausea, fatigue, cravings, headache. - test. Pregnant or false alarm?
Yes: Try taking you pill with food or at night before you go to bed. ...Read more
I s topped birth control today after being on it a week and extremely nauseated, how long now till the nausea goes away??
3-6 weeks: Nausea is a super common side effect of birth control pills. I typically recommend patients start on a low dose estrogen birth control pill as that can help limit these types of side effects. You would want a birth control pill that has 20mcg of estradiol. Check with your doctor if you're not on low dose, and consider switching in order to diminish these side effects. Good luck! ...Read more
- Talk to a doctor online
- Stop nausea caused birth control
- What can you take to avoid nausea from the birth control pill?
- How long will the nausea effect from my birth control pills last?
- Birth control
- What can i do about birth control related nausea and vomiting change pill types?
- How to control nausea in pregnancy?
- Can you control nausea?
- Birth control contraception solodyn
- Birth control camping nausea brown discharge